IDEAS home Printed from
   My authors  Follow this serial

The Institute of Statistical Mathematics

Annals of the Institute of Statistical Mathematics

Contact information of Springer & The Institute of Statistical Mathematics

Serial Information

Order information:
Download restrictions: Access to the full text of the articles in this series is restricted.
Series handle: RePEc:spr:aistmt
ISSN: 0020-3157

Citations RSS feed: at CitEc

Impact factors

Access and download statistics
Top item:


All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .


June 1998, Volume 50, Issue 2

March 1998, Volume 50, Issue 1

December 1997, Volume 49, Issue 4

September 1997, Volume 49, Issue 3

June 1997, Volume 49, Issue 2

March 1997, Volume 49, Issue 1

December 1996, Volume 48, Issue 4

September 1996, Volume 48, Issue 3

June 1996, Volume 48, Issue 2

March 1996, Volume 48, Issue 1

December 1995, Volume 47, Issue 4

September 1995, Volume 47, Issue 3

June 1995, Volume 47, Issue 2

January 1995, Volume 47, Issue 1

December 1994, Volume 46, Issue 4

September 1994, Volume 46, Issue 3

IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.